# SDR 2005UALA00877

- Difficulty date: August 23, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 16,163 hours, 2,159 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Faulty
- Location: Master Battery
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED BATTERY CHARGER FAULT.   MECHANICS FOUND CIRCUIT BREAKER FOR MAIN BATTERY CHARGER TRIPPED.  THE BATTERY AND CHARGER WERE REPLACED PER MM 24-31-01 AND 24-31-02.  REMOVED BATTERY PN 263BA101-2 SN 1049A HAS BEEN SENT TO THE VENDOR FOR REPAIR.  BATTERY CHARGER PN 263BC101-2 SN 1088 HAS PASSED ALL SHOP TESTS.  ONE PRIOR REPORT ON PREVIOUS LEG 22AUG05 OF MAIN BATTERY LOW VOLTAGE WHERE BATTERY WAS REPLACED.  NO OTHER REPORTS IN LAST 12 MONTHS.  ENGINEERING CONSIDERS THIS AN ISOLATED CASE.
